# SDR SWAA2024091826006

- Difficulty date: August 14, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUT OUT LOWER INTERNAL DOUBLER CRACKED<[01] REMOVED DAMAGE AND INSTALLED FILLER AND DOUBLER IAW B737-800 SRM 53-10-15-2R-4 REPAIR 4;[02] REMOVED DAMAGE AND INSTALLED FILLER AND DOUBLER IAW B737-800 SRM 53-10-15-2R-4 REPAIR 4;[03] VERIFIED REMOVED DAMAGE AND INSTALLED FILLER AND DOUBLER IAW B737-800 SRM 53-10-15-2R-4 REPAIR 4
